# SDR ASAA2017042220516

- Difficulty date: April 22, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N224AK
- Make and model: Boeing 737990ER
- Aircraft serial: 62680
- Aircraft time: 3,984 hours, 1,384 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 65528547
- Condition: Failed
- Location: L2 Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR WOULD NOT OPEN MORE THAN HALF WAY, WHEN OPENED TO DEPLANE. GROUNDED - YES. REPLACED L2 DOOR GUIDE ARM AND SNUBBER. LUBED L2 DOOR. AFT ENTRY DOOR TEST GOOD PER AMM 52-13-00-700-805. OPS DIFFICULTY REPORT SUBMITTED. MCT CLEARED.
